I'm in the military. I am a 26 year old male. I had lasik in March. I have had a couple panic attacks before in my life. Nothing too crazy mostly just waking up in the middle of the night when my brother-in-law was in the hospital. The other time was right after lasik when they gave me tramadol. I stopped taking it after 3 doses because I realized it was causing them. After that I was fine. I was taking ambient for sleeping.
until the end of May of this year.
I left in April for retraining and was fine for the first month and a half. Then I was sitting there in class and I just all the sudden saw floaters. Now I didn't freak out here. I just called the optometrist and scheduled an appointment. Well he looked at my eyes and said everything is fine nothing he could see. Now this is where I start have some anxiety (I googled the symptoms and yeah. brain tumor/ms.) Well I was like I have been alive for 26 years and never had floaters . I soon noticed that it wasn't only floaters I was seeing but also stars. (not starbursts, which lasik can cause) Like when you get hit in the face type stars. I also see random shapes flickers in peripheral vision. I can see my pulse in my sight for a couple seconds when I stand up. The weird one is random blue things. I'll see like a random blue color but its the type thing that is like did I just see it or maybe i didn't? Hard to explain and every doctor I talked to would look at me like i'm crazy and tell me I have anxiety. I also got this random twitchy feeling on my left side temple. It feels like a tingle or i don't know just something i can feel randomly. The one doctor gave me proponolol (bp/social anxiety med) because I had slightly elevated blood pressure. I think that stuff caused me to become even more anxious, I was having panic attacks for the entire day/night with maybe 5 minutes of relief each day I also hit depression for a week or so (super scary I feel so bad for people that feel like that now that I have experienced it). So I stopped taking the proponolol. I stopped taking ambient. So throughout June I went to mental health to talk about my "anxiety". Both psychiatrist and psychologist stated that I don't have an anxiety disorder. I was just extremely anxious about the changes to my vision. I still though learned how to cope and breathe and all understand anxiety. It helped. I haven't had panic attacks but I am still anxious. The psychologist was a great guy and decided he would influence my other primary care doctor to give me a brain MRI. My MRI came back normal (thats what they said) but I read it and I do have a small mucous retention cyst. I'm not worried about that because its not going to kill me. So I finish up my class and about the last 3 days I wake up in the middle of the night with my ears ringing like crazy. I go into a small panic attack but breathe my way through it. I tell myself everything is fine and I'll get checked when I get back to my home base. Well I get back and I tell the doctor, he says "You have any hearing loss?" I told him I don't know. He says well you would know if you did. Then says his ears ring and I should be ok. He looks into my ears with his instrument and says it looks like I have some fluid and that should clear up in about 90 days. He then sends me on my way. I say ok, I'll deal with it. Well fast forward a week and I wake up and my testicles hurt. It is like a dull getting kicked in the balls type hurt and it goes away. I wait a couple days and the left one seems to stop hurting and it sticks in my right one. I go see the doctor. He feels my balls and says epididimitis. So now I'm on CIPRO antibiotics.. i feel dizzy, still see stuff, and my pupils dilate when I look at myself in the mirror and pretty sure i'm dying or something....